# SDR DALA2020030301546

- Difficulty date: March 3, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 74,197 hours, 55,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND SEVERAL OVERHEAD EMERGENCY LIGHTS INOP. T/S PER MD88 WDM 33-51. R/R BATTERIES AT B5-23, 27, 100, 102, AND 106, REF MD88 AMM 33-53. CK GOOD NOTHER DEFECT NOTED. (LP6481056)
